Jump to content
CrazyBoards.org
Sign in to follow this  
DammitJanet

Viibryd and weight gain

Recommended Posts

Everything google says about viibryd is claiming weight neutral. 

Tha is a LIE. 

I have been panicking for a few weeks now as I cannot stop eating so I quit the seroquel a week ago and hunger has not decreased. If anything it’s getting worse !

Very upset about this as it’s helping me a great deal and nothing else has for a good few years. 

If you decide to give viibryd a try, and weight gain is a concern, do yourself a favor first and google viibryd and weight gain!

Ive gained 5 lbs in the past month. 

Just a heads up. 

  • Like 1

Share this post


Link to post
Share on other sites
31 minutes ago, DammitJanet said:

Everything google says about viibryd is claiming weight neutral. 

Tha is a LIE. 

I have been panicking for a few weeks now as I cannot stop eating so I quit the seroquel a week ago and hunger has not decreased. If anything it’s getting worse !

Very upset about this as it’s helping me a great deal and nothing else has for a good few years. 

If you decide to give viibryd a try, and weight gain is a concern, do yourself a favor first and google viibryd and weight gain!

Ive gained 5 lbs in the past month. 

Just a heads up. 

if im reading this correctly. You are eating more correct? so its increased your appetite?

Share this post


Link to post
Share on other sites

I’m eating more because the drug has increased my appetite tenfold.

Appetite suppressants can be detrimental to those with mood disorders. I have taken phentermine in the past which landed me in a psych unit. 

Thanks though. 

Share this post


Link to post
Share on other sites
11 minutes ago, DammitJanet said:

I’m eating more because the drug has increased my appetite tenfold.

Appetite suppressants can be detrimental to those with mood disorders. I have taken phentermine in the past which landed me in a psych unit. 

Thanks though. 

sorry i cant be of more help

Share this post


Link to post
Share on other sites

I’m so sorry this has happened to you. I’ve been on it since...late last winter? and my appetite hasn’t changed, and I haven’t gained any weight. 

  • Like 1

Share this post


Link to post
Share on other sites

I’m really hoping it’s something else, but I quit the Seroquel a week ago so that shouldn’t be an issue anymore. Pretty sure it’s the Viibryd. ? FFS

Share this post


Link to post
Share on other sites

I have found that any psych med can cause weight gain in at least some people. That includes meds that claim they are weight neutral. The worst offenders are well known, but really any can cause it because they mess with brain chemicals which are the same chemicals involved with appetite.

Weight neutral meds are just meds that didn't change a groups overall weight gain over a placebo group in a way that is statistically significant. Since trial groups may or may not realistically represent the population, there is always a chance that certain people will gain weight on that med. However, the chance that the med will cause weight gain in a particular person is quite low. In other words, you are just unlucky with respect to Viibryd. 

  • Like 1

Share this post


Link to post
Share on other sites

Geodon is supposed to be a weight-neutral AAP, for instance, but I blew up like a tick when I took it. 

  • Like 1

Share this post


Link to post
Share on other sites
Just now, Gearhead said:

Geodon is supposed to be a weight-neutral AAP, for instance, but I blew up like a tick when I took it. 

Yeah. I’ve been on that for years now and often wonder if it has switched and started to cause appetite increase. 

At least I’m wishing for that. Viibryd is all that is helping. 

Share this post


Link to post
Share on other sites

Something else though...in the past few weeks I’ve also started a BUNCH of supplements too. Fish oil, iron, super b complex, zinc, increased vitamin d

wonder if any of those could have done it. 

Edited by DammitJanet

Share this post


Link to post
Share on other sites

I don’t know about the others, but be careful of the fish oil. That is known to be able to provoke mania in bipolar patients.

Share this post


Link to post
Share on other sites
4 minutes ago, Gearhead said:

I don’t know about the others, but be careful of the fish oil. That is known to be able to provoke mania in bipolar patients.

Oh shit! Well maybe that’s why I’m feeling better then? Hmm

Share this post


Link to post
Share on other sites
8 minutes ago, Gearhead said:

I don’t know about the others, but be careful of the fish oil. That is known to be able to provoke mania in bipolar patients.

where did u see that? everything ive  ever seen says is helpful in bipolrar patients.....but its the internet so could be wrong

 

https://psychcentral.com/blog/can-fish-oil-help-your-brain-and-bipolar-disorder/

Share this post


Link to post
Share on other sites

Ah! Googled it and it seems that fish oil can increase appetite in some studies! 

Ok well thanks for everyone’s input. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...